For All Accutnae Users Who Suffered Hairloss

1 post in this topic

Posted · Report post



This is a question for all accutane users who suffered from hair loss. My question is: Was the hair loss in a specific place in your hair or was it a case of it thinning in random patches or all over? 


I am asking because as soon as I came off accutane, I was diagnosed with genetic hair loss. It seemed a reasonable diagnosis given that I have lost hair at the crown and front, making the hair look thinner in that area. I am treating this and am willing to live with it, given that drugs can slow the process down. However, a small part of me hopes that it is a side effect of accutane. I am only 19, I have hair loss on my dad's side but none on my mum's side. And my dad did not lose his hair until he was over 30. So I am hoping it might be something that is repairable, given that it's only been 2 months since I stopped accutane. I've also heard of people who grow their hair back to it's normal length after about two years off accutane. 


I've also heard though that accutnae can speed up the process of genetic balding, in which case things don't look good for me. 


So, in your experience, how did hair loss after accutane take place?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now